Hydrodynamic model of drainage within a fringe of fresh ground waters over salt waters
Doklady Akademii Nauk, Tome 252 (1980) no. 4, pp. 825-828
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_4_a13,
author = {V. N. Emikh},
title = {Hydrodynamic model of drainage within a fringe of fresh ground waters over salt waters},
journal = {Doklady Akademii Nauk},
pages = {825--828},
year = {1980},
volume = {252},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_4_a13/}
}
V. N. Emikh. Hydrodynamic model of drainage within a fringe of fresh ground waters over salt waters. Doklady Akademii Nauk, Tome 252 (1980) no. 4, pp. 825-828. http://geodesic.mathdoc.fr/item/DAN_1980_252_4_a13/